On bimodules over Noetherian PI rings

Research output: Contribution to journalArticlepeer-review


Let R be a prime Noetherian PI ring, and let I be an ideal in R satisfying xI ⊆ Ix for some x in R. We prove that xI = Ix. This is obtained as a corollary of a similar more general result, where I can be taken as any finitely generated torsion-free central R-bimodule.

Original languageEnglish
Pages (from-to)847-852
Number of pages6
JournalProceedings of the American Mathematical Society
Issue number3
StatePublished - Mar 2010

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'On bimodules over Noetherian PI rings'. Together they form a unique fingerprint.

Cite this